I was in the very beginning and wondered if others experienced side e c frcts?
Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more
I have been undetectable for nearly 6 months but never have had a cd4 above 170 and that was when I had a viral load of 500,000 !!! Not a typo. Technically this has kept me in the AIDS dx but zero symptoms. Even my ID doc is puzzled by it considering I have had zero symptoms in 1.5 years.
Anyone with similar viral load and cd4 discrepancies?
What does your doc say?
These are the 2meds I'm on I take them once a day and have been undetectable for years... Any complications or side effects?
@A myHIVteam Member omg 😂 I totally understand lol I can't eat nothing it comes right out 😭 but aye at least you know I'm not full of 💩
When I was diagnosed with AIDS in 2011 I just let the Dr's tell me what to do, and took the pills and chose to ignore my disease mainly because it was controlling my life, making me depressed every minute. That became a habit and being vigilant with my meds, my numbers became great, but I just stayed out of the "loop" as far as medicine was concerned and never changed anything. Integrase Inhibitors didn't even exist back in 2011, but now that I want to get rid of Truvada because of it's kidney… read more
Thank you I was taking mine at night and you're right I have problems sleeping so I'm going to try taking it in the daytime
Hey all! I have been on Genvoya since my diagnosis for more than a year. It seemed to do the job but I had some pretty intense side affects, namely depression diarrhea, muscle and joint soreness. So my doctor just switched me to Prezcobix and Tivicay and I'm just starting them today.
Can anyone tell me your experiences with these 2 drugs combined? Even if it's negative I'd like feedback so I know what to expect. Any feedback is appreciated.
Didnt know you could take more than one hiv med?
I hear about first line treatment second line treatment and third line treatment. What does that mean? I’m on biktarvy is that first line treatment?